# SDR SWAA2022030368926

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER SURFACE STA 294-312; LBL 10; WL 208. / [01] UPDATE MEASUREMENTS;[02] REMOVED INBTERCOSTAL ON UPPER SURFACE STA 294-312; LBL 10; WL 208 IAW. SRM 51-40-02-0G-0 ITEM 7.D;[03] DISPLACED INTERCOSTAL BETWEEN BS 294-312; BL0 WL 208 IAW SRM 51-40-02.;[04] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5690U1 STA 294-312; LBL 10; WL 208 IAW SRM 51-40-05-0G-0 AND DWG 141A5600;141A5600. OK TO INSTALL.;[05] NO ALLOWABLE LIMIT FOUND FOR CORROSION ON SRM FOR INTERCOSTAL ON UPPER SURFACE STA 294-312; LBL 10; WL 208 IAW.PART TO BE REMOVE AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR.9.C;[06] VERIFIED CORRECTIVE ACTION ITEMS 1 THROUGH 5. VERIFIED NO ALLOWABLE LIMIT FOUND FOR CORROSION IN SRM FOR INTERCOSTAL ON UPPER SURFACE STA 294-312; LBL 10; WL 208 PART TO BE REPAIRED BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 PAR.9.C. VERIFIED NEW INTERCOSTAL P/N 141A5690U1 STA 294-312; LBL 10; WL 208 DRILLED IAW SRM 51-40-05-0G-0 AND DWG 141A5600;141A5600. OK TO INSTALL GIVEN.;[07] INSTALLED INSTERCOSTAL ON STA 294-312; LBL 10; WL 208 AND REINSTALLED INTERCOSTAL BETWEEN BS 294-312; BL0 WL 208 IAW SRM 51-40-05-0G-0 AND DWG 141A5600;[08] VERIFIED CORRECTIVE ACTION ITEM 7.;[09] JOB TASK IS ACCOMPLISHED.;[10] MAINTENIX IS NOT ALLOWING TO UNCHECKED P/N 141A5410Y8 INTERCOSTAL BECAUSE WE HAVE INSTALLED INTERCOSTAL P/N 141A5690U1. ALSO; SEE STEP 4 AND 7. JOB TASK IS ACCOMPLISHED.;[11] VERIFIED ALL WORK COMPLETE.;[12] EDITED MEASUREMENT TABLE;[13] CERTIFIED EDIT.
